# SDR USAA960162

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AU
- Make and model: Boeing 757225
- Aircraft serial: 22205
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 1681.8-1701
- Part time: 35,206 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUALLY FOUND AN 8 INCH BY 8 INCH CORROSION EXTERNAL DOUBLER NOT PER SRM LOCATED AT FS 1681.8 THROUGH 1701 BETWEEN STRINGER 17 AND STRINGER 19L.  FABRICATED AND INSTALLED EXTERIOR DOUBLER AS PER USAIR EA 40578 AND BOEING SRM 53-60-10.  (M)
